• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 8563
   School of Mathematics
  Title: Polynomial identities and maximal subgroups of skew linear groups
  Author(s): D. Kiani
  Status: Published
  Journal: Manuscripta Math.
  Vol.: 124
  Year: 2007
  Pages: 269-274
  Supported by: IPM
  Abstract:
Suppose that D is a division ring with center F and N is a non-central normal subgroup of GLn(D). In this paper we generalize some known results about maximal subgroups of GLn(D) to maximal subgroups of N. More precisely we prove that if M is a maximal subgroup of N such that F[M] satisfies a polynomial identity and CMn(D)(M)\F contains an algebraic element over F or CMn(D)(M) = F and either n ≥ 2 or n = 1 and M is not abelian, then [D: F] < ∞.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right